Multinomial-Dirichlet bounds for dollar-unit sampling in auditing

Tsui, Kam-Wah, Matsumura, Ella Mae, Tsui, Kwok-Leung . Accounting Review 1985. 60 :76-96

Locate this article in:

Bibtex

@article{CIS-59733,
  Author = {Tsui, Kam-Wah and Matsumura, Ella Mae and Tsui, Kwok-Leung},
  Title = {Multinomial-Dirichlet bounds for dollar-unit sampling in auditing},
  Journal = {Accounting Review},
  Volume = {60},
  Year = {1985},
  Pages = {76--96},
  Keywords = {Bayesian approach}
}

Similar articles